Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Had severe heart attack. Chain smoker and pain in right knee. Taking clopilet, aztor and Syanmo. Is the pain due to side effect?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4498 Questions
Hi,doctor I am an age of 59 I, got sever heart attack on 2011 ,March 13th under gone for angioplast and one stunted has fixed at appolo vizakapattanam . I am a chain smoker use to smoke more then 30 no in a day same has quite on that day .now I am having pain in my right leg knee fast one month is any side effect of the medicine ?which I,am taking for my heart problem the following cap iam taking 1)clopilet -A 150 mg . 2)aztor 20mg.3)frusclac 4)montck LC 5)Syanmo 400mg this iam taking fast 2-1/2 years and iam doing regular check up at every six months including threatmilltest every thing is normal and also iam not having sugar/blood pressure all are with in control now iam havin pain in my right leg knee is it because of Cap side effect please reply me thank you and regards
Posted Wed, 6 Nov 2013 in Hypertension and Heart Disease
Answered by Dr. Anantharamakrishnan 5 hours later
Brief Answer:
Need more tests / see your doctor

Detailed Answer:
Hi friend,
Welcome to Health Care Magic

It is not clear – whether the pain is in the knee or leg…
However, the pain does not seem to have any relation to your medicines…

     If it is knee – you should consult an Orthopaedician (bone specialist) – possible osteoarthritis. You may need more investigations like MRI, Blood counts, ESR and so on…
     If it is the leg, you should see your cardiologist again – electrolyte disturbance, role of statins, intermittent claudication and so on need to be evaluated.

The treating doctor, after examination, can suggest further based on his assessment of the situation.

Take care     
Wishing all well
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor